Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

31 yr old male, gynecomastia, slow growth of facial hair, high level of testosterone and estrogen, have monthly cycles. Dangerous ?

Sorry for bad English, it s not my native language. 31 years old, male. Since pubescence I had some strange symptoms. High level (far above male upper level) of female hormones ( estradiol ), but also a high level (exactly on male upper level) of male hormone ( testosterone ). Gynecomastia . Very slow growth of facial hair . Somewhat feminine look (body shape and face). And also a very strange symptom - I have a monthly cycles like women have. Breast pain and swelling. Sometimes - underbelly pain. And so on. What it can be? Is it dangerous?
Asked On : Mon, 3 Sep 2012
Answers:  1 Views:  182
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi, it is a congenital anomaly, how do you get the perids, do yu have vegina, as well , if you have bothsex organs, you can consult a urologist for diagnosis and treatment. The doctor will examine and find whether you have testis, or varies, if both are present you can have an option of having either of the sex. if ovaries are not present you should be converted to male. Thank you.
Answered: Mon, 7 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor